# SDR RAIA20180829004

- Difficulty date: August 23, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 44,197 hours, 39,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENGY LIGHT BATTERY HAD LOW VOLTAGE.  R & R THE BATTERY, OPS CHECKED GOOD. THE BATTERY HAD A BLOWN FUSE.
